# SDR FDEA200912074368

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146N876924
- Condition: Corroded
- Location: Bs 1645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CHANNEL CLIP, PN 146N8769-24, AND ATTACHING ANGLE, PN 146N8722-41, IN THE R4 DOOR LWR SILL, ARE CORRODED BEYOUND ALLOWABLE LIMITS AND BS 1645. THE CHANNEL CLIP.  PN 146N8769-24 AND ANGLE, PN 146N8722-41, WERE REMOVED AND   REPLACED AT BS 1645, R4 DOOR LWR SILL, IAW SRM 51-40-02. ORIG MATL THICKNESS; .071", AFTER REWORK; .041", FOR BOTH PARTS. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
